PM  >> Vol. 3 No. 1 (January 2013)

    一类非线性四阶三点边值问题的可解性
    Solvability of a Class of Nonlinear Fourth-Order Three-Point Boundary Value Problems

  • 全文下载: PDF(164KB) HTML    PP.51-55   DOI: 10.12677/PM.2013.31009  
  • 下载量: 2,242  浏览量: 6,402   国家自然科学基金支持

作者:  

李玉朋:南京航空航天大学理学院

关键词:
四阶常微分方程三点边值问题解和正解不动点定理Fourth-Order Ordinary Differential Equation; Three-Point Boundary Value Problem; Solution and Positive Solution; Fixed Point Theorem

摘要:

研究了一类四阶三点边值问题解与正解的存在性。利用一类三阶三点边值问题的Green函数,建立了等价的积分方程组,得到了该类四阶三点边值问题解和正解存在的充分条件。

The existence of solutions and positive solutions for a class of fourth-order three-point boundary value problems is investigated in this paper. Employing the Green function of a third-order three-point boundary value problem, the equivalent integral equation system is established, and some sufficient conditions of existence of solutions and positive solutions are obtained for this class of fourth-order three point boundary value problems.

文章引用:
李玉朋. 一类非线性四阶三点边值问题的可解性[J]. 理论数学, 2013, 3(1): 51-55. http://dx.doi.org/10.12677/PM.2013.31009

参考文献

[1] L. J. Guo, J. P. Sun and Y. H. Zhao. Existence of positive solutions for nonlinear third-order three-point boundary value problems [J]. Nonlinear Analysis: Theory, Methods & Applications, 2008, 68(10): 3151T-3158T.
[2] T. Nesemann. Positive nonlinear difference equations: Some results and applications. Nonlinear Analysis—Theory Methods and Applications, 2001, 47(7): 4707-4717.
[3] 孙经先. 非线性泛函分析及其应用[M]. 北京: 科学出版社, 2008.
[4] 郭大钧. 非线性泛函分析(第2版)[M]. 济南: 山东科学技术出版社, 2003.
[5] Q. L. Yao. The existence and multiplicity of positive solutions for a third-order three point boundary value problems. Acta Mathematicae Applicatae Sinica, 2003, 19(1): 117-122.
[6] 姚庆六. 一类非线性四阶三点边值问题的可解性[J]. 山东大学学报: 理学版, 2006, 41(1): 11-15.
[7] 张建国, 张福伟, 刘进生. 一类四阶方程边值问题正解的存在性与多解性[J]. 工程数学学报, 2005, 22(5): 864-868.